# SDR FDEA201004131170

- Difficulty date: April 13, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0340504
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE T/E.  REMOVING WING PANEL ARC0340-504 WITH N00458.   FOUND DELAMINATION ON AFT EDGE. (REMOVED PART).  REPAIRED DELAMINATION IAW SRM 51-71-00 PAR.16 VOL.2
